ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Universal power series with poisson gaps: научное издание/ T. Gharibyan, W. Luh

Gharibyan, T. and Luh, W. (2003) Universal power series with poisson gaps: научное издание/ T. Gharibyan, W. Luh. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 38 (4). pp. 51-64. ISSN 00002-3043

[img]
Preview
PDF
Download (4Mb) | Preview

    Abstract

    Holomorphic functions on D and C that are universal with respect to both translates and derivates are costructed. The corresponding universal functions are determined by lacunary power series with gaps of positive lower Poisson density. Построены голоморфные функции на D и C, универсальные относительно как сдвигов так и производных. Соответствующие универсальные функции определяются лакурными степенными рядами с пробелами положительной нижней пуассоновской плотностью.

    Item Type: Article
    Additional Information: Универсальные степенные ряды с пуассоновскими пробелами / Т. Гарибян, В. Лу.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 06 Sep 2012 12:05
    Last Modified: 02 Oct 2012 12:48
    URI: http://mathematics.asj-oa.am/id/eprint/291

    Actions (login required)

    View Item